# SDR SWIA200921817

- Difficulty date: June 17, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 17,050 hours, 14,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6380 - FLOOR LEVEL EMERGENCY LIGHTS INOP.  RESET POWER SUPPLY.
